# SDR REXA2022031000435

- Difficulty date: March 3, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Retainer
- Part number: AV67021487003
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 331AL HAS A BLOWN SCREW HOLE. MARKED W/ GREEN TAPE. - REMOVED UNSERVICEABLE RETAINER ON 331AL IAW CRJ900 AMM 55-12-05-000-801-A01, SRM 51-77-00-001-001-A01. LOCATED, DRILLED & INSTALLED NEW SERVICEABLE RETAINER ON 331AL IAW CRJ900 SRM 51-40-11-001-001-A01 & 51-41-04-01-001-A01, INSTALLED PANEL 331AL IAW CRJ900 AMM 55-12-05-400-801-A01
